# SDR SWIA202411150930

- Difficulty date: September 30, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 41,553 hours, 32,348 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED TO RH STRS 6R AND 7R BETWEEN FS1144.00-FS1162.00. (FILED CLOSED)REPAIRED DAMAGED STRINGERS AND DAMAGED SKIN FOUND ON CP 28924642 PER REO 670-53-61-2381 REV-- DATED 10-23-24. FORM 337 AND MAJOR REPAIR 51-900-1002-SKY CARD COMPLETED.
